# SDR HEEA954347

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: A7151
- Condition: Defective
- Location: Landing Light
- Part time: 847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LANDING LIGHT HOUSING ASSEMBLY CRACKED AND BROKEN AT MOUNTING BRACKET.
